# SDR SWIA2019093046371

- Difficulty date: September 24, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 29,638 hours, 18,002 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE ALARM ACTIVATED DURING CLIMB OUT. SMELL OF Â€ŒHOT PACKÂ€? WAS NOTICED BY FLIGHT ATTENDANTS AND PILOTS, ALTHOUGH PACK TEMPS WERE NORMAL.  RETURNED TO FIELD. (FLT#5913) CLOSED LH AND RH ACMS WERE REMOVED AND REPLACED. OPS CHECK AND LEAK CHECK OF BOTH ACMS. NO SMOKE NOTED IN CABIN WITH BOTH PACKS SELECTED TO ON AND HIGH HEAT.
